IEEE - Institute of Electrical and Electronics Engineers, Inc. - Compensation of Transport Actuator Dynamics With Input-Dependent Moving Controlled Boundary

Author(s): Nikolaos Bekiaris-Liberis ; Miroslav Krstic
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2018
Volume: 63
Page(s): 3,889 - 3,896
ISSN (CD): 2334-3303
ISSN (Electronic): 1558-2523
ISSN (Paper): 0018-9286
DOI: 10.1109/TAC.2018.2800792
Regular:

We introduce and solve the stabilization problem of a transport partial differential equation (PDE)/nonlinear ordinary differential equation (ODE) cascade, in which the PDE state evolves on a... View More

Advertisement